T Nation

Accutane Has Caused Erectile Dysfunction

If you have read my past posts, you know I made a poor decision to missuse Tren Ace for a long time. This caused me to have severe acne.

Last month I went to a doctor and they perscribed me accutane 40mg ED. Ever since, my dick gets soft during sex EVERY time. I use a shit ton of cialis, and it still gets soft. Finally I googled “accutane erectile dysfunction” And oh man… The ed is permnanent for some people. Right away I stopped after 25 days. But there is also stories of people losing their sex drive forever after a month on it.

I posted my blood work on my last post, and everything seems fine. Test is fine, e2 is fine, etc. Idk what the fuck to do. Doctor says it’s all in my head (fuck some doctors honestly).

I feel defeated and suicidal. This forum has helped me alot in the past, more than any doctor has. Please help me.

Currently on 250mg test c
Dropped AI due to recommendation by @dextermorgan
40mg accutane

1 Like

Bump

I don’t know anything about accutane, what exactly is it ? And what does it do?